# SDR SABA011053

- Difficulty date: October 14, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- Aircraft time: 14,458 hours, 20,990 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Switch
- Part number: 622800200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Aircraft 959 on flight 5222from Charlotte to Lexington; after takeoff the left main gear intransit light illuminated and would not go out. Pilot had cycled the gear up. Gear was cycled down and indicated safe. Aircraft returned to Charlotte and made a safe landing. No emergency was declared. Maintenance trouble shot the system, jacked aircraft, adjusted up-limit switch and cycled the gear numerous times. Could not get the gear to malfunction. Aircraft was returned to srevice
